# SDR QXEA0000461

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC- CABIN DOOR WOULD NOT OPEN FULLY AFTER ENGINE SHUTDOWN.  REWRAPED CABLE ON PULLEY NEXT TO DOOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
